# SDR SWAA2022021459257

- Difficulty date: January 6, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 947.5 AND LBL 8.10 AFT CARGO COMPARTMENT ; 2021-585144 / [01] REPLACED ANGLE - SUPPORT LOCATED BS 947.5 AND LBL 8.10 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9; [02] REPLACED ANGLE - SUPPORT LOCATED BS 947.5 AND LBL 8.10 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9. COMPLETED
